# SDR UPS08853842

- Difficulty date: October 24, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Improper Part
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVN/ SEQ 715-W4-100 RIGHT WING STA XRS 366.300 UPPER LEADING EDGE DOUBLER HAS BLIND FASTENERS NOT CALLED OUT IN SRM.  REPLACED FASTENERS AS IAW 57-02-01 FIG 38.
